# SDR UALA2011110305958

- Difficulty date: November 2, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 62,064 hours, 11,097 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 347
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO DEPARTURE CAPT ND DISPLAY WENT DIM.  SWAPPED WITH LOWER EICAS.  CB COLLARED PER MEL.  REPLACED LOWER EICAS DISPLAY UNIT.
